Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCanonical forms and infimum of positive braids.
Author(s) Zaffar Iqbal, S. Nazir, Nirmalie Viratunga
TypeArticle in Journal
AbstractIn this paper, we prove that a subset of the non-commutative Gröbner basis for the braid group given by Bokut is a basis for the braid monoid in band generators. We give an inductive way of computing the infimum of a positive braid and hence a criteria to decide whether a positive word is prime to the fundamental braid or not. We also compute the Hilbert series of the braid monoid with three generators.
Keywordscanonical form; fundamental braid; Hilbert series; braid monoids
ISSN1005-3867; 0219-1733/e
URL http://www.worldscientific.com/doi/abs/10.1142/S1005386711000885
LanguageEnglish
JournalAlgebra Colloq.
Volume18
Pages1007--1016
PublisherWorld Scientific, Singapore; Chinese Academy of Sciences, Academy of Mathematics & Systems Science,
Year2011
Edition0
Translation No
Refereed No
Webmaster